# SDR QXEA0100296

- Difficulty date: March 2, 2001
- Submitted: March 21, 2001
- Operation: Air carrier
- Aircraft: N497US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11173
- Aircraft time: 32,110 hours, 42,262 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC-SKIN CRACKED AT CENTER CARGO DOOR HANDLE TORSION BOX.  REPAIRED IAW FOKKER SRM 52-02-01, PAGE 3.
